MathSciNet Relay Station
MathSciNet bibliographic data
MR557031 35Q20 (58F07 70F99 82A45)
Krichever, Igor Moiseevich On the rational solutions of the Zaharov-Šabat equations and completely integrable systems of $N$ particles on the line. (Russian) Boundary value problems of mathematical physics and related questions in the theory of functions, 11. Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 84 (1979), 117–130, 312, 318.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement